MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens

Alcon Research, LLC - Huntington AcrySof Aspheric UV Absorbing Singlepiece IOL; Intraocular Lens
Model Number SA60WF
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
A non-health care professional reported with a description that, the implant had one of it's haptics which was found to be fused to the optic, thereby preventing its normal use.According to the surgeon, this type of defect has never been encountered during many years of experience using the company intraocular lenses.Additional information has been requested but no information is available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
AcrySof Aspheric UV Absorbing Singlepiece IOL
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50431131
Report Number1119421-2026-01756
Device Sequence Number9095156
Product Code HQL
UDI-Device Identifier00380652332712
UDI-Public(01)00380652332712(17)290731(11)240802(10)15900128
Combination Product (Y/N)N
Initial Reporter CountryAG
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA60WF
Device Catalogue NumberSA60WF.225
Device Lot Number15900128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/25/2026
Date Device Manufactured08/02/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown